# SDR 2002F00848

- Difficulty date: August 13, 2001
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Boeing 727-21
- Aircraft serial: 19259
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AROUND C2 DOOR FORWARD UPPER HINGE ATTACH POINT AT BS 1070 STRINGER 20R AND 19R.  ACCOMPLISHED C2 DOOR FORWARD FRAME REPAIR AT BS 1070 STRINGER 20R AND 19R IAW B727 SRM 53-10-2, FIGURE 5.  (M)
